이전페이지 이동
  Lie groups, Burau representation, and non-conjugate braids with the same closure link    
2009, Vol.11, No.1, Pages 103-106, A. Stoimenow
 
  Left-invariant minimal unit vector fields on Lie groups    
2009, Vol.11, No.1, Pages 63-70, Seunghun Yi
 
  Free actions of finite groups on the 3-dimensional nilmanifold    
2009, Vol.11, No.1, Pages 41-45, Joonkook Shin
 
  Density of Closed geodesics in two step Nilmanifolds    
2009, Vol.11, No.1, Pages 33-40, Changrim Jang , Keun Park
 
  Averaging formula for Nielsen numbers    
2009, Vol.11, No.1, Pages 71-82, Jong Bum Lee, Kyung Bai Lee
 
  Explicit construction of first layers of $Bbb Z_{p}$-extension  
2009, Vol.11, No.1, Pages 47-51, Jangheon Oh
 
  재정학(finance) 에서 연속 시간 방법론의 발전에 관한 소고    
2009, Vol.11, No.1, Pages 87-101, U Jin Choi
 
  Discreteness properties of translation numbers in Garside groups: Extended Abstract    
2009, Vol.11, No.1, Pages 53-61, Eon-Kyung Lee, Sang-Jin Lee
 
  Transfer maps for motivic cohomology and Nesterenko-Suslin theorem    
2009, Vol.11, No.1, Pages 1-32, Sung Myung
 
  On the number of generators of the homogeneous ideals of projective curves    
2009, Vol.11, No.1, Pages 83-85, Youngook Choi
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.